# SDR SWAA2023062972464

- Difficulty date: June 27, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N8870K
- Make and model: Boeing 737-8
- Aircraft serial: 42679
- Aircraft time: 409 hours, 237 cycles
- System (JASC): 2610 · Detection System
- Part: Control Panel
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT 85 KNOTS; FIRE LIGHT ILLUMINATED AND WARNING BELL SOUNDED. REJECTED TAKEOFF. CONFIRMED NO LIGHTS ON FIRE CONTROL PANEL. FIRE DEPARTMENT CONFIRMED NO SIGN OF FIRE IN ENGINES; WHEEL WELLS OR CARGO BAY.<[01] R/R?D CARGO FIRE PANEL FOR PRECAUTIONARY REASON PER AMM 26-00-02 OPS CHECK GOOD;[02] TROUBLESHOOTED PER IFIM TASK 26-10-00-810-812 NO DEFECT FOUND. R&R ENGINE AND APU FIRE CONTROL PANEL FOR PRECAUTIONARY REASON PER AMM 26-00-01 OPS CHECK GOOD AT THIS TIME.;[03] ADDING TOOL REQUIREMENT FLUKE MULTIMETER T009372 S/N 60700156.
